# SDR AALA201807162002

- Difficulty date: July 10, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 12,408 hours, 3,478 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DAMPER PRESSURE BELOW LIMITS, 1000 PSI.  SERVICED R1 DOOR DAMPER IAW AMM 52-10-00.
